# SDR DLM88971265

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 59140665563
- Condition: Failed
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON T/O, RT RUDDER BECAME EXTREMELY DIFFICULT TO PUSH.  PROBLEM CLEARED UP THEN HAPPENED AGAIN ON CLIMBOUT.  RETURNED TO ATL.  ON APPROACH RUDDER AGAIN BECAME DIFFICULT TO PUSH.  INTERMITTANT, BUT REOCCURS OFTEN.  REPLACED RUDDER POWER CONTROL ACTUATOR.
